# SDR FDEA201011034243

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440, LBL 45, SEAT TRACK GOUGED. REMOVED GOUGE MARK IAW SRM 51-10-02. AFTER REWORK, FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 4; L=2", W=1", ORIGINAL MATERIAL; .071", AFTER REWORK; .051", LOSS; .020". FABBED NEW SEAT TRACK, BAC 1520-792, BATCH 1891618, IAW SRM 51-10-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, AT BS 418-440, LBL 45.  MAJOR REPAIR.
